MathSciNet Relay Station
MathSciNet bibliographic data
MR1680909 35K55 (35B40)
Ben-Artzi, Matania; Koch, Herbert Decay of mass for a semilinear parabolic equation. Comm. Partial Differential Equations 24 (1999), no. 5-6, 869–881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement